# SDR DALA1242269265

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991556315
- Condition: Corroded
- Location: Bs 1438
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT BILGE AREA INTERCOSTAL AT BS 1438 RBL 13 HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED INTERCOSTAL WITH FABRICATED INTERCOSTAL PER MD90 SRM 51-30-02 VOL II, 51-10-02 VOL II, AND DWG 9915563.
